Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2001, Volume 41, Number 2, Pages 351–352 (Mi zvmmf4653)  

This article is cited in 3 scientific papers (total in 3 papers)

Everywhere differentiable quasi-classical approximations of spherical functions

V. V. Samarin, S. M. Samarina

Chuvash State University

Full text: PDF file (234 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2001, 41:2, 327–328

Bibliographic databases:
UDC: 519.61.517.586
MSC: Primary 33B15; Secondary 41A25, 41A10, 65D05
Received: 31.03.2000

Citation: V. V. Samarin, S. M. Samarina, “Everywhere differentiable quasi-classical approximations of spherical functions”, Zh. Vychisl. Mat. Mat. Fiz., 41:2 (2001), 351–352; Comput. Math. Math. Phys., 41:2 (2001), 327–328

Citation in format AMSBIB
\Bibitem{SamSam01}
\by V.~V.~Samarin, S.~M.~Samarina
\paper Everywhere differentiable quasi-classical approximations of spherical functions
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2001
\vol 41
\issue 2
\pages 351--352
\mathnet{http://mi.mathnet.ru/zvmmf4653}
\zmath{https://zbmath.org/?q=an:1056.33002}
\transl
\jour Comput. Math. Math. Phys.
\yr 2001
\vol 41
\issue 2
\pages 327--328


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4653
  • http://mi.mathnet.ru/eng/zvmmf/v41/i2/p351

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Samarin, S. M. Samarina, “A regularized semiclassical approximation for quantum mechanics”, Comput. Math. Math. Phys., 41:7 (2001), 1047–1053  mathnet  mathscinet  zmath
    2. Samarin V., “Semiclassical Approximation for Vigner's Functions (D-Functions) in Description of Nuclear Hight-Energy Collective Excitation”, Izv. Akad. Nauk Ser. Fiz., 66:5 (2002), 723–726  isi
    3. V. V. Samarin, S. M. Samarina, “On everywhere differentiable semi-classical approximations to generalized spherical harmonics”, Comput. Math. Math. Phys., 44:2 (2004), 298–308  mathnet  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:121
    Full text:54
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022